MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE R SELECT; AUTOMATED BLOOD GROUPING AND ANTIBODY TEST SYSTEM

IMMUCOR, INC. CAPTURE R SELECT; AUTOMATED BLOOD GROUPING AND ANTIBODY TEST SYSTEM
Catalog Number 6446
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction events.A review of the event indicated that one (1) patient sample test using the capture-r select reagent on an automated blood bank system produced a positive crossmatch result.The result was a false positive given customer testing using liss/tube and peg/tube methods showed incompatibility.Through post event tests and investigations, no specific causes were determined for the malfunction.

Brand Name
CAPTURE R SELECT
Common Device Name
AUTOMATED BLOOD GROUPING AND ANTIBODY TEST SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key9252169
Report Number1034569-2019-00146
Device Sequence Number382053
Product Code KSZ
UDI-Device Identifier10888234000655
UDI-Public10888234000655
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
BK040024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6446
Device Lot NumberSC612
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1